# SDR 9JLA2021081620341

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 6,642 hours, 4,132 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000009
- Part serial: B825
- Condition: Delaminated
- Location: Pilots Side
- Part time: 588 hours, 262 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE PILOTS SIDE WINDSCREEN DELAMINATING. THE MAINTENANCE VENDOR REMOVED THE WINDSCREEN AND INSTALLED NEW. OPERATIONS CHECKS OK, AIRCRAFT WAS RETURNED TO SERVICE.
